Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2012 year

Some properties of Malgrange isomonodromic deformations of linear 2x2 systems, Proc. Steklov Inst. Math., 2012, V. 277, P. 16-26.

Go to publication Download (201.8 KB)

Authors: Bibilo Y., Gontsov R.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site